# SDR RAIA2010041300001

- Difficulty date: April 13, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 14,284 hours, 13,450 cycles
- Engine: Rroyce AE3007A1
- Engine time: 14,284 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: 312674
- Condition: Leaking
- Location: Nr 2
- Part time: 14,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, THE CREW REPORTED THAT THE LAVATORY SMOKE DETECTOR WENT OFF AND THAT A STRONG SMELL WAS COMING FROM PACK NR 2.  INITIALLY, THE NR 2 PACK WAS DEFERRED AND THE SMOKE DETECTOR WAS OPERATIONALLY CHECK GOOD.  THE DEFERRAL WAS CORRECTED WHEN MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FOR LEAKING OIL INTERNALLY WHICH WAS CAUSING THE SMELL AND POSSIBLY THE SMOKE.
